MAUDE Adverse Event Report: STRYKER GMBH SELF-DRILLING HALF PIN APEX Ø 3MM, 110 X 25MM; PIN, FIXATION, THREADED

STRYKER GMBH SELF-DRILLING HALF PIN APEX Ø 3MM, 110 X 25MM; PIN, FIXATION, THREADED
Catalog Number 50382110
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Hospital policy.
 
Event or Problem Description
During surgery, tip of the apex pin broke off in the patient's bone.No delay.

Brand Name
SELF-DRILLING HALF PIN APEX Ø 3MM, 110 X 25MM
Common Device Name
PIN, FIXATION, THREADED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key6146246
Report Number0008031020-2016-00586
Device Sequence Number16387744
Product Code JDW
UDI-Device Identifier07613327091748
UDI-Public(01)07613327091748(10)V36832
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K861766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50382110
Device Lot NumberV36832
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2016
Initial Report FDA Received Date12/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient Weight94